# SDR N6WA2015100601

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15204
- Aircraft time: 9,644 hours, 7,564 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE ON WHEN DOOR IS CLOSED.  REPAIRED WIRING TO PX101 SWITCH.  PERFORMED CHECK OF MAIN DOOR WARNING SYS IAW ESPM 20-33-00 & AMM 52-70-00.
